Identificador persistente para citar o vincular este elemento:
http://hdl.handle.net/10553/46770
Campo DC | Valor | idioma |
---|---|---|
dc.contributor.author | Banaś, Józef | en_US |
dc.contributor.author | Martinon, Antonio | en_US |
dc.contributor.author | Sadarangani, Kishin | en_US |
dc.date.accessioned | 2018-11-23T07:58:58Z | - |
dc.date.available | 2018-11-23T07:58:58Z | - |
dc.date.issued | 1997 | en_US |
dc.identifier.issn | 0019-5588 | en_US |
dc.identifier.uri | http://hdl.handle.net/10553/46770 | - |
dc.description.abstract | We introduce the concept of the set quantity in Banach spaces. Some properties of set quantities related to the Hausdorff distance are discussed. Results obtained are used in the theory of measures of noncompactness in Banach sequence spaces. | en_US |
dc.language | eng | en_US |
dc.relation.ispartof | Indian Journal of Pure and Applied Mathematics | en_US |
dc.source | Indian Journal of Pure and Applied Mathematics [ISSN 0019-5588], v. 28 (10), p. 1421-1433 | en_US |
dc.subject | 12 Matemáticas | en_US |
dc.subject.other | Banach spaces | en_US |
dc.subject.other | Noncompactness | en_US |
dc.subject.other | Set quantities, Hausdorff distance | en_US |
dc.title | Set quantities related to the Hausdorff distance in Banach spaces | en_US |
dc.type | info:eu-repo/semantics/article | es |
dc.type | Article | es |
dc.identifier.scopus | 0031351864 | - |
dc.identifier.isi | 000071545600011 | - |
dc.contributor.authorscopusid | 7006487540 | - |
dc.contributor.authorscopusid | 56458561100 | - |
dc.contributor.authorscopusid | 55964919000 | - |
dc.identifier.eissn | 0975-7465 | - |
dc.description.lastpage | 1433 | - |
dc.identifier.issue | 10 | - |
dc.description.firstpage | 1421 | - |
dc.relation.volume | 28 | - |
dc.investigacion | Ingeniería y Arquitectura | en_US |
dc.type2 | Artículo | en_US |
dc.identifier.ulpgc | Sí | es |
dc.description.jcr | 0,092 | |
dc.description.jcrq | Q4 | |
dc.description.scie | SCIE | |
item.fulltext | Sin texto completo | - |
item.grantfulltext | none | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.orcid | 0000-0002-7090-0114 | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.fullName | Sadarangani Sadarangani, Kishin Bhagwands | - |
Colección: | Artículos |
Citas SCOPUSTM
2
actualizado el 30-mar-2025
Visitas
61
actualizado el 17-ago-2024
Google ScholarTM
Verifica
Comparte
Exporta metadatos
Los elementos en ULPGC accedaCRIS están protegidos por derechos de autor con todos los derechos reservados, a menos que se indique lo contrario.